# SDR UALA2012022001011

- Difficulty date: February 20, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 53,745 hours, 19,928 cycles
- Engine: Iae V2527A5
- System (JASC): 2540 · Lavatories
- Part: Pan
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV FLOOR IS CRACKED.  GAINED ACCESS TO LAV FLOOR PAN, PER AMM.  REPLACED FLOOR PAN AND INSTALLED LAV ASSEMBLY PER MM AND  REINSTALLED CEILING BRACKETS PER MM.
